Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Have abdominal pain, nausea. Prescribed zegrid. Test result showed hiatal hernia. Suggestions?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 922 Questions
Question
Ok I have abdominal pain for 2 years on and of mostly in the morning I wake up with nausea I went to like 10 doctors they right me zegrid and it don't work I did a lot of test every thing is ok except I have a small hiatal hernia and the doctor say its to small it shouldn't cous no pain and none of them cured my abdominal pain some days are worst then other and I always have gas and its hard to let it out ?
Posted Sun, 23 Jun 2013 in Abdominal Pain
 
 
Answered by Dr. Ajit Naniksingh Kukreja 6 hours later
Hi

Thanks for writing in

Your history is incomplete

Need some information to help you out

1] Give a detail of your dietary habits

2] Your job profile

3] If you are over weight or healthy ?

4] History of smoking and/or alcohol ?

5] Any level of stress you are passing through

Please get back to me with this information and I will help you out
Above answer was peer-reviewed by
 
Follow-up: Have abdominal pain, nausea. Prescribed zegrid. Test result showed hiatal hernia. Suggestions? 7 hours later
I eat 3 times some times 2 I work at a super market like 11 hours a day 7days a week Iam 5.9 190pounds I don't drink but I smoke a pack of cigarettes a day and no stress
 
 
Answered by Dr. Ajit Naniksingh Kukreja 1 hour later
Thanks for writing in again

In a situation like your lifestyles management plays a great role

Below are my standard tips for patients like you :

1] Avoid spicy, fermented meals
2] Do not have heavy meals
3] Avoid smoking and alcohol
4] Wear loose clothes
5] Do not stoop
6] Do not lift heavy weights
7] Raise the head end of your bed
8] If Obese lose weight
9] If under stress - Manage stress levels by meditation and exercise

Apart from this a dose of domperidone twice a day along with zegrid would help

Hope this helps
Do write back in case of concern
Wishing you a healthy life ahead
Above answer was peer-reviewed by
 
Follow-up: Have abdominal pain, nausea. Prescribed zegrid. Test result showed hiatal hernia. Suggestions? 0 minute later
I have the side efect of domperidone and zegrid didn't help
 
 
Answered by Dr. Ajit Naniksingh Kukreja 6 minutes later
In that case try Rabeprazole and Cinastrapride twice a day

Hope this helps
Above answer was peer-reviewed by
 
Follow-up: Have abdominal pain, nausea. Prescribed zegrid. Test result showed hiatal hernia. Suggestions? 58 minutes later
I bin on medecation for a year and I try a lot of difrent ones it didn't work so stop using medecation for 4 months now
 
 
Answered by Dr. Ajit Naniksingh Kukreja 11 hours later
Hi

As I have mentioned earlier lifestyle modifications help a lot in Upper GI disturbances

But to manage the symptoms you need to take medicines for a longer period may be three to six months at stretch on maintenance doses

I would suggest you continue the medicines without break and once you symptoms are under control shift to maintenance doses for minimum of six weeks

Hope this clears your doubts
DO write back if you need any clarification
Wishing you a healthy life ahead
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor